# SDR ASOA200900303

- Difficulty date: March 17, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 24,336 hours, 20,310 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Defective
- Location: Cabin Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS CABIN DOOR HARD TO OPEN (LATCH LEVER).
